Journal of Mathematical Logic 19 (1):1950003 (2019)

When a linear order has an order preserving surjection onto each of its suborders, we say that it is strongly surjective. We prove that the set of countable strongly surjective linear orders is a [Formula: see text]-complete set. Using hypotheses beyond ZFC, we prove the existence of uncountable strongly surjective orders.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/s021906131950003x
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,447
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Indecomposable Linear Orderings and Hyperarithmetic Analysis.Antonio Montalbán - 2006 - Journal of Mathematical Logic 6 (1):89-120.
Wadge Hierarchy of Differences of Co-Analytic Sets.Kevin Fournier - 2016 - Journal of Symbolic Logic 81 (1):201-215.
Two Results on Borel Orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Coloring Linear Orders with Rado's Partial Order.Riccardo Camerlo & Alberto Marcone - 2007 - Mathematical Logic Quarterly 53 (3):301-305.
Gap Structure After Forcing with a Coherent Souslin Tree.Carlos Martinez-Ranero - 2013 - Archive for Mathematical Logic 52 (3-4):435-447.
Two Results on Borel Orders.Alain Louveau - 1989 - Journal of Symbolic Logic 54 (3):865-874.
Countably Categorical Coloured Linear Orders.Feresiano Mwesigye & John K. Truss - 2010 - Mathematical Logic Quarterly 56 (2):159-163.
An Undecidable Linear Order That Is $N$-Decidable for All $N$.John Chisholm & Michael Moses - 1998 - Notre Dame Journal of Formal Logic 39 (4):519-526.
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Extending Partial Orders to Dense Linear Orders.Theodore A. Slaman & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 94 (1-3):253-261.


Added to PP index

Total views
8 ( #906,077 of 2,330,441 )

Recent downloads (6 months)
1 ( #585,854 of 2,330,441 )

How can I increase my downloads?


My notes